| Catalog Number |
SRF-365 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported ¿pain¿.This record is for the left side.Device was explanted.